# SDR AALA202401318419

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 29,412 hours, 9,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R1 Emer Ops Btle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE FOUND THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM COMPROMISED/ LEAKING, REPLACED DIAPHRAGM AND SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER WITH NO LEAKS NOTED.
